# SDR LR7A00179

- Difficulty date: September 17, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,742 hours, 12,029 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3648791R
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 INSPECTION PER JOB CARD HB0505, FOUND 2 INCH CRACK AT FS 968 RBL 17 IN O/H FORMER.  STOP DRILLED, NDT''ED, FABBED REPAIR DOUBLER, AND INSTALLED IAW SRM 53-50-03, 53-50 PAGE 14.
